# SDR USAA020182

- Difficulty date: April 25, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ATTACH ANGLE CRACKED .5 INCH, INTERCOSTAL ATTACH ANGLE STATION 291.5 STRINGER 13R.  INSTALLED NEW ANGLE PER SRM 51-40-03.  (M)
